# SDR TWRA9812

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2172005
- Condition: Stuck Open
- Location: Nr 2 Main Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE, ON CENTER TANK TO ALL ENGINE FUEL FEED, FUEL MIGRATED INTO NR 2 MAIN TANK AT RATE OF 1800 LBS PER HR, ALL FOUR CROSS FEEDS OPEN, 1 AND 4 MAIN BOOST PUMPS OFF, 2 AND 3 CENTER WING PUMPS ON FOR TROUBLESHOOTING.  TURNED OFF NR 2 MAIN FORWARD AND AFT PUMPS ONE AT A TIME.  THE NR 2 MAIN FORWARD 'PRESS' LIGHT DOES NOT COME ON WITH THE PUMP SWITCH OFF. ALL OTHER INDICATIONS NORMAL.  AIR TURN BACK TO JED.  REMOVED AND REPLACED NR 2 FORWARD BOOST PUMP DISCHARGE PORT CHECK VALVE IAW MM 28-22-03.  OPS CHECK AND LEAK CHECK OK.  (M)
